# SDR MZZA96153

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, BROKEN 'EXIT' SIGN COVER WAS FOUND ON R1 GALLEY SERVICE DOOR.  THE DAMAGED 'EXIT' SIGN ASSEMBLY WAS REMOVED AND REPLACED WITH P/N BR9279-106 PER B727 MM 33-50-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 808955 (SEQ NR 02135).  (M)
